# SDR SIMA20140701015

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS A BURN MARK ON THE TE APPROXIMATELY 19.5 INCHES OTBD OF THE RT SERVO TAB.  REPAIRED RT ELEVATOR BURN MARK ON TE APPROXIMATELY 19.5 INCHES OTBD OF THE SERVO TAB IAW ERS-EM-5500-124.  SEE TURNOVER FOR WORK ACCOMPLISHED.
